# SDR R61A202003310456

- Difficulty date: March 16, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 40,437 hours, 24,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION FOUND ON CABIN FLOOR STRUCTURE DOUBLER AT FR 16 AND LBL 14. REPLACED DOUBLER IAW SRM 51-41-02.  ***AIRCRAFT REMAINS IN HEAVY CHECK***
